# SDR AALA202202113565

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #1 FORWARD BOLT. REPLACED BOLT PER SRM 51-42-11.
